# SDR FDEA201212114281

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 26,667 hours, 13,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 321490
- Part serial: 2059
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND R1 ESCAPE SLIDE WARNING LIGHT INOPERATIVE.  REMOVED AND REPLACED AUTONOMOUS AS PER AMM 52-73-18-04, SLIDE CHECKED GOOD.
